# SDR W6JA20180503020

- Difficulty date: May 3, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N606PS
- Make and model: Gulstm GIV
- Aircraft serial: 1477
- Aircraft time: 8,678 hours, 3,201 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1159SCH2241
- Part serial: 2406
- Condition: Failed
- Location: Mlg
- Part time: 8,678 hours, 3,201 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NR 1 AND 2 MAIN TIRES BLOWN OUT DURING NORMAL LANDING. AIRCRAFT SUSTAINED ADDITIONAL DAMAGE DUE TO DEBRIS FROM TIRE. TECHNICIANS EVALUATED AND PREPARED AIRCRAFT FOR ONE-TIME FERRY FLIGHT FROM KBOS TO KBAF FOR PERMANENT REPAIRS. REMOVED FAILED ANTI ROTATION VALVE P/N 1159SCH224-1, S/N 2406, INSTALLED OVERHAULED UNIT P/N 1159SCH224-1, S/N 2252 AND ADJUSTED LANDING GEAR SEQUENCING LINKAGES AFFECTING VALVE. INSTALLATION AND OPERATIONAL CHECKS PERFORMED IN ACCORDANCE WITH THE MSG3 AMM 32-44-00 AND 32-44-10.
